# SDR HEEA967292

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150081
- Condition: Separation
- Location: M/R
- Part time: 1,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SEPARATION ON THE INBOARD END UPPER AND LOWER SURFACE BEYOND LIMITS.
